Login New user?  
Mathematical Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Vol. 3 > Sep. 2014

 

 

New Fractional Inequalities Involving Saigo Fractional Integral Operator, Vol. 3, No. 3 (Sep. 2014), PP:133-139

Download

Authors:
Vaijanath L. Chinchane - Department of Mathematics, Deogiri Institute of Engineering and Management Studies, Aurangabad 431005, India
Deepak B. Pachpatte - Department of Mathematics, Dr. Babasaheb Ambedkar Marathwada University, Aurangabad 431004, India

 

Fixed Point Results in G-Metric Space, Vol. 3, No. 3 (Sep. 2014), PP:141-146

Download

Authors:
Khaled Abd-Rabou - Department of mathematics, Faculty of science, Zagazig University,Egypt.\\ Department of mathematics, Faculty of science, Shaqra University, Al-qawwiya, K.S.A

 

A Note on the Solutions of Some Linear Octonionic Equations, Vol. 3, No. 3 (Sep. 2014), PP:147-156

Download

Authors:
Cennet Bolat - Department of Mathematics, Faculty of Art and Science, Mustafa Kemal University, Tayfur Skmen Campus, Hatay, Turkey
Ahmet İPEK - Department of Mathematics, Faculty of Kamil Özdağ Science, Karamanoğlu Mehmetbey University, Yunus Emre Campus, Karaman, Turkey

 

On Some New Retarded Nonlinear Integral Inequalities and Their Applications, Vol. 3, No. 3 (Sep. 2014), PP:157-164

Download

Authors:
H. El-Owaidy - Department of Mathematics, Faculty of Science, Al-Azhar University, Nasr City (11884), Cairo, Egypt.
A. Abdeldaim - Department of Mathematics and Computer Sciense, Faculty of Science, Port Said University, Port Said, Egypt.
A. A. El-Deeb - Department of Mathematics, Faculty of Science, Al-Azhar University, Nasr City (11884), Cairo, Egypt.

 

Lacunary $\chi^{2}_{A_{uv}}-$ Convergence of $p-$ Metric Defined by $mn$ Sequence of Moduli Musielak, Vol. 3, No. 3 (Sep. 2014), PP:165-171

Download

Authors:
Nagarajan Subramanian - Department of Mathematics, SASTRA University, Thanjavur-613 401, India

 

Generalized I-Proximity Spaces, Vol. 3, No. 3 (Sep. 2014), PP:173-178

Download

Authors:
A. Kandil - Mathematics Department, Faculty of Science, Helwan University, Cairo, Egypt
O. A. Tantawy - Mathematics Department, Faculty of Science, Zagazig University, Cairo, Egypt
S. A. El-Sheikh - Mathematics Department, Faculty of Education, Ain Shams University, Cairo, Egypt
A. Zakaria - Mathematics Department, Faculty of Education, Ain Shams University, Cairo, Egypt

 

A New Extension of Some Well Known Fixed Point Theorems in Metric Spaces, Vol. 3, No. 3 (Sep. 2014), PP:179-183

Download

Authors:
Mehmet KIR - Department of Mathematics, Faculty of Science, Ataturk University, 25240, Erzurum, Turkey
Hukmi KIZILTUNC - Department of Mathematics, Faculty of Science, Ataturk University, 25240, Erzurum, Turkey

 

Solving Singular Integral Equations by using Collocation Method, Vol. 3, No. 3 (Sep. 2014), PP:185-187

Download

Authors:
Rostam K. Saeed - Department of Mathematics, College of Science, University of Salahaddin/Erbil, Erbil, Iraq
Jabar S. Hassan - Department of Mathematics, College of Science, University of Salahaddin/Erbil, Erbil, Iraq

 

Blow-Up of Solutions for Coupled Nonlinear Klein-Gordon Equations with Weak Damping Terms, Vol. 3, No. 3 (Sep. 2014), PP:189-191

Download

Authors:
Erhan Pişkin - Department of Mathematics, Dicle University, 21280, Diyarbakir, Turkey

 

New Exact Traveling Wave Solutions for a Class of Nonlinear PDEs of Fractional Order, Vol. 3, No. 3 (Sep. 2014), PP:193-197

Download

Authors:
Muhammad Younis - Centre for Undergraduate Studies, University of the Punjab, Lahore Pakistan

 

Boundary Layer Flow of Williamson Fluid with Chemically Reactive Species using Scaling Transformation and Homotopy Analysis Method, Vol. 3, No. 3 (Sep. 2014), PP:199-205

Download

Authors:
Najeeb Alam Khan - Department of Mathematical Sciences, University of Karachi, Karachi-75270, Pakistan.
Sidra Khan - Department of Mathematical Sciences, University of Karachi, Karachi-75270, Pakistan.
Fatima Riaz - Department of Mathematical Sciences, University of Karachi, Karachi-75270, Pakistan.

 

Constrained Controllability for Distributed Hyperbolic Systems, Vol. 3, No. 3 (Sep. 2014), PP:207-214

Download

Authors:
Ali Boutoulout - Faculty of sciences, Moulay Ismail University, Meknes, Morocco
Hamid Bourray - Faculty of sciences, Moulay Ismail University, Meknes, Morocco
Fatima Zahrae El Alaoui - Faculty of sciences, Moulay Ismail University, Meknes, Morocco
Layla Ezzahri - aculty of sciences, Moulay Ismail University, Meknes, Morocco

 

Spectrum and Fine Spectrum Generalized Difference Operator Over The Sequence Space ℓ1, Vol. 3, No. 3 (Sep. 2014), PP:215-221

Download

Authors:
Ali Karaisa - Department of Mathematics-Computer Science, Faculty of Sciences, Necmettin Erbakan University, Meram Campus , 42090 Meram, Konya, Turkey

 

Explicit Travelling Wave Solutions of Two Nonlinear Evolution Equations, Vol. 3, No. 3 (Sep. 2014), PP:223-228

Download

Authors:
Abdulkadir Ertaş - Department of Mathematics, Art-Science Faculty, Dicle University, Diyarbakır, Turkey
Mustafa Mızrak - Department of Mathematics, Ziya Gokalp Faculty of Education, Dicle University, Diyarbakır, Turkey

 

On Solutions of the Nonlinear Oscillators by Modified Homotopy Perturbation Method, Vol. 3, No. 3 (Sep. 2014), PP:229-236

Download

Authors:
Najeeb Alam Khan - Department of Mathematical Sciences, University of Karachi, Karachi-75270, Pakistan.
Asmat Ara - Department of Mathematical Sciences, Federal Urdu University Arts, Science and Technology, Karachi, 75300, Pakistan
Nadeem Alam Khan - Department of Mathematical Sciences, University of Karachi, Karachi-75270, Pakistan

 

Explict Expressions for Moments of K−TH Lower Record Values from J-Shaped Distribution and a Characterization, Vol. 3, No. 3 (Sep. 2014), PP:237-241

Download

Authors:
Devendra Kumar - Department of Statistics, Amity Institute of Applied Sciences, Amity University, Noida-201301, India

 

Avoiding Certain Graphs for a Variation of Toughness, Vol. 3, No. 3 (Sep. 2014), PP:243-248

Download

Authors:
Yaya Wang - Department of Information Engineering, Binzhou Polytechnic, Binzhou 256200, China
Xiangguang He - Department of Information Engineering, Binzhou Polytechnic, Binzhou 256200, China
Zhiqun Zhang - Finance Department, Binzhou University, Binzhou 256200, China
Wei Gao - School of Information Science and Technology, Yunnan Normal University, Kunming 650500, China

 

Generalized Perfect Numbers Connected with Arithmetic Functions, Vol. 3, No. 3 (Sep. 2014), PP:249-253

Download

Authors:
Azizul Hoque - Department of Mathematics, Gauhati University, Guwahati, 781014, India
Himashree Kalita - Department of Mathematics, Gauhati University, Guwahati, 781014, India

 

Generalized ( G ′/ G ) -Expansion Method For Generalized Fifth Order KdV Equation with Time-Dependent Coefficients, Vol. 3, No. 3 (Sep. 2014), PP:255-261

Download

Authors:
Lakhveer Kaur - Department of Mathematics, Amity Institute of Applied Sciences, Amity University, Noida, India

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved